# SDR N6WA2014110901

- Difficulty date: November 9, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 29,661 hours, 21,851 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Loose
- Location: Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PASSENGER DOOR MASTER CAUTION ON TAKEOFF ROLL.  INSPECTED PAX DOOR WIRING, HARNESS & PX 101.  FOUND LOOSE WIRE INSIDE DOOR, SECURED WIRE.  REMOVED, INSPECTED & CLEANED DOOR HARNESS.  REINSTALLED DOOR HARNESS IAW AMM 52-11-00 & AMM 52-70-04.  OPERATIONS CHECKED GOOD.
